Jump to content

LillyRose7

Member Since 05 Dec 2011
Offline Last Active Aug 19 2013 02:49 PM

Posts I've Made

In Topic: Diane-35 Vs Accutane

19 August 2013 - 02:41 PM

i have no doubt that diane clears up acne. my cousin had horrendous acne, even on her brows. Now, 7 months later, you look at her and you would never believe she had a pimple. She has 1-2 scars on her cheeks. I think doctors take you off diane after 35 months and switch you over to a diff pill because diane is high risk. diane is actually prescribed for acne, so just be patient and give it time.

i took it when i was 16 but it was horrible for me, i lost a lot of hair, gained weight, got leg pains and migraines, basically was shit, and my mom experienced the same. but my cousins take it and its great for them. if your hormones are the problem, obviously its better to control your hormones than take accutane because your not fixing any hormonal problem with accutane. my doc even said to me "look, if your coming to me for breakouts of 1 or two cysts or pimples before your period, i can't help you. this is something only hormones can fix". accutane works for all types of acne, it might clear you but if your hormones are imbalanced you have a high chance of it coming back, at least i read about that. red marks fade with time, but long term side effects that could be caused by accutane won't.


In Topic: Extreme Dryness/ib

18 August 2013 - 02:32 PM

i got an intitial breakout on the third week of my first packet then it all cleared up! i heard monophasic pills are better at controlling acne than triphasic pills.


In Topic: Cystic Acne And Accutane - Need Advice

18 August 2013 - 02:30 PM

your acne doesn't look cystic to me, probably due to your age and hormones. it looks moderate but its inflamed and red. If its ruining your life, take action now and dont delay. you have the support if people on here, family and your psych to help you as well as a doctor who will monitor. if you feel anything bad or any worsening depression just stop taking it.



cystic acne btw usually starts under the skin, its the painful ones that they call nodules and cysts which you can 'feel' starting under your skin. sometimes they dont come out. They are so painful, you feel like crying when you have them. i'm a female, and hormones can deifnately cause those nasty cysts and its genetic. they are the type of spots that really respond well to accutane but your type of acne would really benefit as well if you choose to take it. BTW. doxycyline, REALLY cleared my skin up when i took it, within 2 weeks my acne had reduced as well as the redness. BUT as i have a hormonal issue, it came back.

my doc said 2++ months on doxy gives good results.

i did have an increase of anxiety on the drug though, and its listed as a side effect.


In Topic: Roaccutane Side Effects And Existing Depression

18 August 2013 - 02:23 PM

hello :)

 

i see you are on dianette, which i know is very good at clearing up acne. My cousin had horrific acne all over her face, even near her eyebrows and if you look at her now, 7 months later, its like she never had acne. I heard dianette isnt good to be on long term though, can cause depression, mood problems etc and is usually just used for 3-6 months then you switch to another pill. I took it when i was 16 but i had bad side effects so stopped. I take another pill now which takes care of the acne problem (i have a hormonal problem) but i get the occasional spot obviously.

i was prescribed accutane about 2 years ago, but my mom was at the consult and told the doc about my history of depression and the doctor wouldn't prescribe it. She said she noticed 'mood changes', not necessarily depression, but anger/hostility/anxiety increase in her patient, about 70% of them. But if your acne is the source of your depression, then this could lift the feeling because you would feel you would be controlling and helping the situation.

just be careful if you take it. Worse case scenario, if you feel more depressed and low than usual, stop taking it immedietly.


In Topic: How Long Do I Have To Be On Accutane Low Dosage (10Mg) For It To Be Long Last...

23 July 2013 - 02:20 PM

i would not take accutane for 2 years. its too long to be on a strong medicine.i asked my dermatologist about low dose and she said that, theres no point in suffering for nothing. you have to be on low dose a long time, but if you increase your dose, you finish off in about 5- 6 months and get the results you want. ppl manage well on 20mg apparently.